MAUDE Adverse Event Report: CONCORD MANUFACTURING 2008T GEN 2 BIBAG WITHOUT CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

CONCORD MANUFACTURING 2008T GEN 2 BIBAG WITHOUT CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number 190895
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A biomedical technician (biomed) reported that a hemodialysis (hd) machine was rinsed and in the processes of the rinse, a flow inlet error alarm occurred.The mandatory rinse mode completed without any flow error alarms and valve 103 hydrochamber outlet valve showed the black housing melted from the inside.The valve was replaced and the flow inlet error alarm was still present.The biomed was requested to have the bibag hydraulic assembly replaced.The part was ordered.Upon follow-up with the biomed, it was reported they did not observe any burning smell, smoke, spark, flame, arcing, or any other visible heat or electrical damage related to the melting found on the valve.The biomed confirmed the machine had 15,257.4 hours.The biomed stated that the replaced valve was the original fresenius part on the machine.The biomed stated the machine remains out of service pending replacement of the bibag hydraulic assembly.Additionally, the biomed confirmed there was no damage observed on any other components, or any other additional issues, associated with the melted valve.The biomed confirmed that a patient was not connected to the machine at the time of the incident and there was no harm to any patients or individuals because of this malfunction.The biomed confirmed that the valve was discarded and is not available for return to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
Correction: h6 investigation findings.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: d9, g2, initial submission g3 should have been 07/01/2022.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.However, an on-site evaluation was performed by a fresenius field service technician (fst).A physical investigation was not performed; the product was not returned.Investigation determines that there was causal relationship between the objective evidence (photo) and the alleged event; the alleged event is confirmed.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was able to confirm the reported failure mode.

Brand Name
2008T GEN 2 BIBAG WITHOUT CDX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer (Section G)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key14917487
Report Number0002937457-2022-01116
Device Sequence Number1881815
Product Code KDI
UDI-Device Identifier00840861100927
UDI-Public00840861100927
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K150708
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number190895
Device Catalogue Number190895
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2022
Supplement Date Received by Manufacturer07/27/2022
07/28/2022
08/01/2022
Initial Report FDA Received Date07/05/2022
Supplement Report FDA Received Date07/27/2022
08/01/2022
08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown